Jump to content

Search the Community

Showing results for tags 'Drug'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 3 results

  1. I'm curious but was anyone here born with mental problems that function fine now without "Medications"? Meaning as young as you can remember? I ask because I had a lot of anxiety growing up as a child, mostly separation anxiety from my parents but I was never medicated. As I grew older I started to out grow it until one of my parents died in front of me when I was 15 which led me down this path, so really I am just curious. I almost feel like I got trapped and there is no way out. The withdrawal from this Anafranil is horrible, I just don't know if I got trapped on the Klonopin and might just have to remain on it because I am barely holding on as it is and I can't imagine having something but I remember before the trauma I wasn't on anything, you know?
  2. Please help, 2 weeks ago I was prescribed 50mg sertraline for intrusive thoughts, but was not depressed. I took my first one and about 6 hours later I had a very bad reaction I had a fever my blood pressure was high, I had diarrhea and my mind was cray I knew instantly that I had poisoned myself, it wasn't until a week later I read up on serotonin syndrome and realized I experienced all the side effects and still suffer some of them to this day, here are my symptoms I have and have got worse short term Memory loss, agitation, irritability, muscle twitching, shivering, restlessness, sweating(up my neck and scalp mostly), hallucinations derealization/depersonalization, feel disoriented at times, muscle spasms which are painful at times, tingling/prickling sensations in my hands feet chest arms and legs, pressure at the back of my head. I don't get it I was a happy outgoing person until the doctor insisted the tablet would take away intrusive thoughts, not only do I still get them but get even worse! hallucinations! I don't want this Have I got the effects from serotonin syndrome or is this permanent nerve and brain damage? please help I am quite worried and no one wants to listen to me
  3. May be this petition can help. https://www.change.org/p/house-of-commons-to-disband-the-medicines-and-healthcare-products-regulatory-agency-mhra-a-corrupt-government-body-charged-with-protecting-patients-from-avoidable-harm-in-the-national-health-service-and-in-public-health?source_location=petition_footer&algorithm=promoted If you feel strongly then please sign. Namaste, DC.
×

Important Information

By using this site, you agree to our Terms of Use.